Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi, 
    I’ve started using duac once daily after being prescribed it by a doctor and during the first five days helped me feel more confident as it seemed like I was working but then on day 10 I started breaking out more on my forehead and places I never have before idk why because I only put cream on the places I had broken out in. It’s Sunday and I have to go to school tomorrow and I’m dreading it truely.
Everyones faces are clear or they can cover up their acne well and I can’t and I look DISGUSTING, like I can’t look in the mirror anymore. Like I feel repulsed when I do and I start to get sad and cry if it gets that bad. Help pls someone is it meant to do this or is my skin just one of those types where it’s impossble to clear up. I’m beginning to lose hope bc usually my skin is only bad for a month then it goes but this time if been 2+ months and ugh I can’t stand it !!!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×